# SDR SIMA992691

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Control
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NAS - FLT 5343 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSEMBLY AND RECONNECTED CANNON PLUG AT LANDING GEAR CONTROL VALVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
